MathSciNet Relay Station
MathSciNet bibliographic data
MR401895 20C20
Basmaji, B. G. Addendum to: "Modular representations of metabelian groups'' (Trans. Amer. Math. Soc. 169(1972), 389–399). Trans. Amer. Math. Soc. 18 (1973), 507–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement